| Model Number |
1400500-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, heavily tortuous, 99% stenosed lesion in the proximal right coronary artery (prca).A 5.00x8mm nc trek neo balloon dilatation catheter (bdc) was advanced without resistance, to the lesion for post-dilatation.The balloon was inflated one time to approximately 8 atmospheres (atm) when the balloon ruptured.An unspecified device was used to successfully complete the procedure.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.